# SDR FDEA201509242932

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 852 hours, 35,937 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Harness
- Part number: 7700041
- Part serial: DT72478R
- Condition: Failed
- Location: Engine
- Part time: 55,019 hours, 25,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT CRUISE GOT, ENG 2 EXCEEDANCE, EGT 960.  AFTER ENG SHUTDOWN GAUGE FLOATED BETWEEN 0 - 600.  COMPLIED WITH TSI 77-20/5735.  R&R 4(EA) EGT THERMOCOUPLE LEADS PER MD10-10 AMM 77-21-02-2.  R&R BOTH FWD AND AFT HARNESSES PER AMM 77-21-01-2.  RAN ENG PER JRH UP TO TAKE-OFF POWER AND ALL INDICATIONS NORMAL.
